# SDR AALA951009

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE AFT SECTION OF COACH.  REPAIRED CUT FLAT WIRE, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
